# SDR JIKA2023112700101

- Difficulty date: November 21, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N68TA
- Make and model: Beech C-99
- Aircraft serial: U177
- Aircraft time: 26,662 hours, 38,907 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO KPLN, THE FLIGHT CREW HAD TO MANUALLY EXTEND THE LANDING GEAR. LAN MAINTENANCE INSPECTED THE LANDING GEAR RELAY AND WEIGHT ON WHEELS SWITCH/ WIRING AND COULD NOT DUPLICATE THE FAILURE. MAINTENANCE SERVICED THE MANUAL EXTENSION RESERVOIR AND RETURNED THE AIRCRAFT TO SERVICE AFTER MULTIPLE SUCCESSFUL GEAR EXTENSION AND RETRACTION OPERATIONAL CHECKS.
